# SDR AALA202512240569

- Difficulty date: November 10, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 70,715 hours, 34,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  WINDSHIELD FRAMING AT LH CENTER POST WAS FOUND CRACKED IN AREA A (UPPER POCKET). MAINTENANCE REPLACED CONTINUITY FITTING LH SIDE ON WINDSHIELD LOWER ATTACHMENT PER EA 369300.
